Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 1 > No. 2

 
   

New Class of Boundary Value Problems

PP: 67-76
Author(s)
Abdon Atangana,
Abstract
A category of singularly perturbed boundary value problem for nonlinear equation of fourth order with two parameters is considered here. The Adomian decomposition and Variational iteration techniques are used to propose an asymptotic solution to this problem. Some examples are given to demonstrate the effectiveness of the two techniques for solving the boundary value problems of nonlinear equation of fourth order with two parameters. The two solutions are compared for small and large x.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved